U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Hello doctors, can using poppers cause or contribute to retrograde ejaculation..aka delayed ejaculation in men?

1 doctor answer2 doctors weighed in
Dr. Barbara Lavi
Clinical Psychology 36 years experience
I looked it up: On Wikipedia: Swallowing or aspirating the liquid can prove fatal...Common side-effects of popper use include headaches, and in some cases temporary erectile problems. Other risks include burns if spilled on skin. It is also dangerous if used w' Viagra (sildenafil). Why take risks? Talk to a physician or a psychologist about whatever sexual issues you are concerned about.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 41-year-old member asked:

Could using poppers cause or contribute to retrograde ejaculation..Aka delayed ejaculation in men?

1 doctor answer2 doctors weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
Addiction Medicine 50 years experience
Not aware of this: Retrograde ejaculation is usually the result of some neurological disorder, particularly diabetes, but also tumors that infiltrate the nerves like prostate or lymphoma. The use of poppers together with drugs like viagra (sildenafil) and Cialis can result in low blood pressure with fainting, and rarely problems with hearing and sight. Poppers promote unhealthy hypersexuality and are not the best thing for you.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Linda Callaghan
Addiction Medicine 54 years experience
It can also be a side-effect of some antidepressant.
Apr 9, 2014
Last updated May 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.